Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 2(36), Pages 21–26 (Mi iimi106)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Asymptotical theory of linear systems with delays

T. S. Bykovaa, E. L. Tonkovb

a Izhevsk State Technical University
b Udmurt State University

Abstract: It is shown that linear system with aftereffect on each finite-dimensional subspace of solutions with finite Lyapunov index is asimptotically homothetic under natral assumptions to a system of ordinary differential equations. The problem of the uniform exponential stability of a system with aftereffect is studied.

Full text: PDF file (120 kB)
References: PDF file   HTML file
UDC: 517.917

Citation: T. S. Bykova, E. L. Tonkov, “Asymptotical theory of linear systems with delays”, Izv. IMI UdGU, 2006, no. 2(36), 21–26

Citation in format AMSBIB
\Bibitem{BykTon06}
\by T.~S.~Bykova, E.~L.~Tonkov
\paper Asymptotical theory of linear systems with delays
\jour Izv. IMI UdGU
\yr 2006
\issue 2(36)
\pages 21--26
\mathnet{http://mi.mathnet.ru/iimi106}


Linking options:
  • http://mi.mathnet.ru/eng/iimi106
  • http://mi.mathnet.ru/eng/iimi/y2006/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    2. T. S. Bykova, “Sistemy s posledeistviem i konechnomernym prostranstvom suschestvennykh reshenii”, Izv. IMI UdGU, 2012, no. 1(39), 21–23  mathnet  elib
    3. E. S. Zhukovskii, Kh. M. T. Takhir, “Sravnenie reshenii kraevykh zadach dlya lineinykh funktsionalno-differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:3 (2018), 284–292  mathnet  crossref  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:105
    Full text:58
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021